MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO FLAT PE HC LINER 36 / E; HIP SHELL LINER

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO FLAT PE HC LINER 36 / E; HIP SHELL LINER
Model Number 01.26.3644HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 august 2021: lot 1908362: (b)(4) items manufactured and released on 7-nov-2019.Expiration date: 2024-10-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional device involved: batch review performed on 13 august 2021: ball heads: mectacer 01.29.210 biolox delta ceramic ball head 12/14 ø 36 size l + 4 (k112115) lot 1905651: (b)(4) items manufactured and released on 15-oct-2019.Expiration date: 2024-10-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event.
 
Event or Problem Description
1 year and 1 month after the primary surgery the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.

Brand Name
VERSAFITCUP CC TRIO FLAT PE HC LINER 36 / E
Common Device Name
HIP SHELL LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12432603
Report Number3005180920-2021-00715
Device Sequence Number3308738
Product Code LZO
UDI-Device Identifier07630030807671
UDI-Public07630030807671
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/19/2024
Device Model Number01.26.3644HCT
Device Catalogue Number01.26.3644HCT
Device Lot Number1908362
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2021
Initial Report FDA Received Date09/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;